# SDR PLGA971018A

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGR - DURING C-CHECK, FOUND CRACK IN RIGHT FLAP (S/N 101) REAR SPAR AT WING STATION 142.  CRACK WAS REPAIRED USING PROCEDURES IN SAAB SRM 57-80-10, PARA 4, PAGE 208, SPECIAL REPAIR.  (M)
